# SDR IPXA2021043068808

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,971 hours, 16,141 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** ATB** EMERGENCY DECLARED** LANDED UNEVENTFULLY ** ON DEPARTURE LEVEL 2 CARGO DOR AFT A AND CARGO DOOR AFT B COMPLIED WITH QRH AND PERFORMED. VERIFIED AFT DOOR (BULK) CLOSED AND LOCKED. DEFERRED W/REF TO MEL 52-40-1-5. ASSIGNED CTRL # M742979. PLACARD INSTALLED.ITEM DEFERRED IN ERROR. TROUBLE SHOT DOOR SYS, FOUND PLUG P1-1718 LOOSE. CLEANED PLUG AND REINSTALLED PLUG, OPERATED DOOR. ALL IDICATIONS GOOD. REF MD11 52-33-00-201. THIS CLEARS M 742979, PLACARD REMOVED.
